# SDR REXA98048

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N111PX
- Make and model: Saab SF340A
- Aircraft serial: 340A024
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Thermal Control
- Part number: ND00752200
- Condition: Failed
- Location: Rt
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT INTAKE LIGHT COMES ON 5 SECONDS AFTER SWITCHED ON IN FLIGHT.  REMOVED AND REPLACED RIGHT ENGINE INTAKE HEAT THERMAL CONTROLLER.  (M)
